Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a registered nurse, concerning a 21 year old female patient, with a penicillin allergy and drug hypersensitivity including a history of rash from penicillin and acetaminophen/propoxyphene (DARVOCET), irritation from miconazole (MONISTAT) and urticaria from neosporin, who on 28-MAR-2007, was vaccinated with the third dose of Gardasil (Lot #655324/0088U). There were no problems reported with administration of the first and second dose of Gardasil (dates not specified). There was no concomitant medication. On 28-MAR-2007, at the time of the IM vaccination in the left arm, the patient experienced burning at the injection site, and the needle was withdrawn after only 0.3ml had been administered. The nurse stated that after "a short wait," the remaining 0.2ml of the dose was administered into the right arm, and the patient again complained of the burning sensation. Shortly after the vaccination was completed in the right arm, the nurse confirmed the "burning sensation went away and the client recovered." Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166